# SDR SWAA2021082718808

- Difficulty date: February 25, 2020
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 48,215 hours, 28,672 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R\H WING FIXED T\E; AFT OF SAIL TAIL; AFT LOWER SEAL RETAINER BRACKET CRACKED. / REMOVED AND REPLACED R/H WING FIXED T/E; AFT OF SAIL TAIL AFT LOWER SEAL RETAINER BRACKET IAW B-737 SRM 51-40-02 AND B-737 AIPC 57-50-00-25
